MathSciNet Relay Station
MathSciNet bibliographic data
MR1264805 26C05 (26D05 30C10)
De Angelis, Valerio On the inequality $\vert p(z)\vert \leq p(\vert z\vert )$ for polynomials. Proc. Amer. Math. Soc. 123 (1995), no. 10, 2999–3007.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement